An Antimaximum Principle for a Degenerate Parabolic Problem.

Padial Molina, Juan Francisco and Takac, Peter and Tello Castillo, Lourdes (2010). An Antimaximum Principle for a Degenerate Parabolic Problem.. "Advances in Differential Equations", v. 15 (n. 7-8); pp. 601-648. ISSN 1079-9389.

Description

Title: An Antimaximum Principle for a Degenerate Parabolic Problem.
Author/s:
  • Padial Molina, Juan Francisco
  • Takac, Peter
  • Tello Castillo, Lourdes
Item Type: Article
Título de Revista/Publicación: Advances in Differential Equations
Date: January 2010
ISSN: 1079-9389
Volume: 15
Subjects:
Faculty: E.T.S. Arquitectura (UPM)
Department: Matemática Aplicada a la Edificación, al Medio Ambiente y al Urbanismo [hasta 2014]
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (392kB) | Preview

Abstract

Beginning with the work of Clement and Peletier , various kinds of anti- maximum principles have been established for linear and nonlinear elliptic operators; for linear elliptic operators, see e.g. Alziary, Fleckinger, and Takac, Sweers, Takac, and the references therein

More information

Item ID: 8606
DC Identifier: http://oa.upm.es/8606/
OAI Identifier: oai:oa.upm.es:8606
Official URL: http://www.aftabi.com/advancesindiffer.html
Deposited by: Memoria Investigacion
Deposited on: 09 Aug 2011 10:07
Last Modified: 20 Apr 2016 17:20
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM